# SDR DALA2022072405087

- Difficulty date: July 18, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 106,582 hours, 15,718 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0195, R1 DOOR SLIDE ARMED INDICATION INOP. CORRECTIVE ACTION: DEFERRED PER MEL 52-11-01. (2325776)
